# SDR AU510002115

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 113T2271Y44
- Condition: Sheared
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD TRAILING EDGE FLAP OUTBOARD HINGE FITTING OUTBOARD LUG SHEARED.  FOUND DURING INSPECTION IAW AD/B767/188 (EI 767-57-073).
